Connect with us

News

16-Year-old Girl Dies after Receiving Send Shot of Pfizer Vaccine

Published

on

16-Year-old Girl Dies after Receiving Send Shot of Pfizer Vaccine

Health officials in northern Thailand report a 16-year-old student has died after receiving her second dose of the Pfizer vaccine. The teen’s parents have called for an inquiry into the cause of her death.

Ornjira Jaroonroj Na Ayutthaya, 16, was a first-year student at Lampang Vocational College and she died at Lampang Hospital on Novermber 3rd.

Her parents told the Bangkok Post on Friday that their daughter had been given a first dose of the Pfizer vaccine on Oct 6, she had no side effects after receiving the vaccine. On Oct 27 she was inoculated again, with the Pfizer vaccine.

According to her parents, she initially had no reaction, but later that day complained of a fever. She took paracetamol and went to sleep.

On the second day, she suffered diarrhea and was vomiting. She was unable to eat and felt exhausted, her parents said.

On the third day, she vomited throughout the day and complained of abdominal pain. Her parents said she was too weak to stand up and developed breathing problems. Her mother called hotline 1669 and she was rushed to Lampang Hospital by rescue workers.

16-Year-old Girl Dies after Receiving Send Shot of Pfizer Vaccine

Pfizer vaccine might have played a part in her death

Doctors at the hospital also informed her parents that their daughter’s condition was rapidly deteriorating. She had acidosis in her blood and abnormal heart rhythms.  Doctors placed her on a ventilator and put her in the hospital’s intensive care unit.

Once she was admitted into the intensive care unit her parents were told to go home as only hospital staff was allowed in the ICU unit. Doctors said they would contact them by phone if her condition changed.

The doctors called the next day and said their daughter’s condition was deteriorating so they rushed to the hospital.

When they arrived they were told that their daughter’s heart stopped. Hospital staff said they gave her cardiopulmonary resuscitation, but could not revive her. The hospital staff said a pulmonary embolism was the cause of her death.

Tests also showed that their daughter had hyperglycemia with a blood sugar of 400. Her parents said she was not a diabetic, nor was any other member of the family.

Doctors have also taken tissue samples for examination into her death, saying the Pfizer vaccine might have played a part in her death. The family is now awaiting the results of a postmortem examination of their daughter.

If her death was caused by the Pfizer vaccine, the National Health Security Office will provide up to 400,000 baht compensation to her family.

Related News:

12-Year-old Girl Becomes Severely ill after Pfizer Vaccine Shot

Thailand to Compensate Students with Pfizer Vaccine Reactions

Trending Articles

Interesting For You

Find Your Dream Home

Beat the Odds

Volunteering at Soi Dog

Ads Block Detector Powered by codehelppro.com
Ads Blocker Detected!!!

We have detected that you are using extensions to block ads. Please support us by disabling these ads blocker.